MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK PRECISIONGLIDE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK PRECISIONGLIDE; PISTON SYRINGE
Catalog Number 309632
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 5ml ll w/ndl 21x1 rb needle hub had a hole was cracked / damaged.The following information was provided by the initial reporter: material # 309632 batch # 4325352.Rcc received a complaint via email.Operators have reported that some of the needles from this lot either have the green cap not intact to the plunger or there is damage to the green plastic housing the needle.Photos are attached as a reference.The site will continue to use this lot, however, the ones affected will be discarded.Product#: 309632 lot#: 4325352.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - needle hub hole / cracked / damaged.One photo was provided to our quality team for investigation.It shows three needle assemblies without packaging or plastic shields.One assembly has the top part broken off, with the needle missing.The other two assemblies have damaged needle hubs.No additional defects or imperfections were observed.Based on the investigation and analysis of the photo sample, the reported symptom has been confirmed.Additionally, a device history record (dhr) review was completed for the provided lot number 4325352.The review showed no rejected inspections or quality issues during production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.This information will be captured in trend reports and monitored monthly.Our business team regularly reviews the collected data to identify any emerging trends.

Brand Name
LUER-LOK PRECISIONGLIDE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22324574
Report Number1213809-2025-00433
Device Sequence Number9023755
Product Code FMF
UDI-Device Identifier30382903096320
UDI-Public(01)30382903096320(11)241120(17)291031(10)4325352
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309632
Device Lot Number4325352
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown